# SDR CALA2024032200846

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 41,317 hours, 3,949 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080015
- Part serial: 1051
- Condition: Failed
- Location: L1
- Part time: 41,305 hours, 3,948 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW SHATERED OUTSIDE WINDOW. WINDOW HEAT L FWD FAIL FOUND L WINDSCREEN OUTSIDE CRACK L1 WINDOW REPLACED PER DMC B787-A-56-11-01-00A-720A-A REV31JAN24. WINDOW HEAT TEST OK AND WIPER ARM TEST OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1971996  SN OFF 1051 WINDSHIELD, B78  OFF 78-5610-9-9001 1051 ON 79-5611-9-0001 4707
